# SDR 01FDEA00199

- Difficulty date: March 15, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlatched
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO LIGHT ON AT 14,000.  BOTH PACKS WERE ON AND PRESS WAS STABLE.  NO YAW PROBLEMS NOTED.  FOUND AFT FAIRING DOOR UNLATCHED.  SECURED LATCH.  OPS NORMAL.  OK FOR SERVICE.
